# SDR CA960222007

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 177RG
- Engine: Lyc IO360A1B
- Propeller: Mcauly B2D34C207
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Elbow
- Part number: MS208234D
- Condition: Cracked
- Location: #1 Cyl Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SLIGHT OIL LEAK NOTED AT #1 CYLINDER. FOUND OIL RETURN FITTING ON CYLINDER HEAD CRACKED AROUND 90 PERCENT OF THE CIRCUMFERENCE AT PIPE THREADS FLUSH WITH BOSS.
